Research Repository

Robust control of stochastic systems against bounded disturbances with application to flight control

Liu, M, Zhang, L, Shi, Peng and Karimi, HR (2014) Robust control of stochastic systems against bounded disturbances with application to flight control. IEEE Transactions on Industrial Electronics, 61 (3). 1504 - 1515. ISSN 0278-0046

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: sliding-mode observer; distributed network; nonlinear system; augmented descriptor system
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 22 Mar 2016 00:24
Last Modified: 17 Sep 2019 06:55
URI: http://vuir.vu.edu.au/id/eprint/30152
DOI: https://doi.org/10.1109/TIE.2013.2258293
ePrint Statistics: View download statistics for this item
Citations in Scopus: 90 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar